# SDR CALA2018012600319

- Difficulty date: January 26, 2018
- Submitted: January 27, 2018
- Operation: Air carrier
- Aircraft: N67134
- Make and model: Boeing 757224
- Aircraft serial: 29283
- Aircraft time: 75,114 hours, 16,181 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 72067752
- Part serial: 1831
- Condition: Smoke
- Location: Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

SMOKE FROM OVEN.   REMOVED AND REPLACED AFT GALLEY OVEN IAW AMM 25-34-00. OPS CHECKED GOOD.
